# SDR WRLA2009038

- Difficulty date: February 7, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: AJC7372U57
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND AFT FUSELAGE BODY STATION YID = 310.3 X = 0.00 CHANNEL CRACK (REF EGAT N/R U05126).  REPAIRED CHANNEL CRACK AREA AT BODY STA YID=310.3 X=0.00 IAW SRM VOL1 53-00-01 FIG 3 REV 40.
